Metric theorems in the theory of asymptotic distribution modulo 1

L. Kuipers, P. Steen, van der

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

No abstract.
Original languageEnglish
Pages (from-to)300-310
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Volume69
Issue number3
Publication statusPublished - 1966

Fingerprint Dive into the research topics of 'Metric theorems in the theory of asymptotic distribution modulo 1'. Together they form a unique fingerprint.

  • Cite this